Target Black FridayNew ArrivalsChristmasHoliday Hosting & EntertainingGift IdeasAI Gift FinderClothing, Shoes & AccessoriesToysElectronicsBeautyGift CardsHomeFurnitureCharacter ShopBabyKitchen & DiningGroceryHousehold EssentialsSchool & Office SuppliesVideo GamesMovies, Music & BooksSports & OutdoorsBackpacks & LuggagePersonal CareHealthPetsUlta Beauty at TargetTarget OpticalParty SuppliesClearanceTarget New Arrivals Target Finds #TargetStyleHanukkahStore EventsAsian-Owned Brands at TargetBlack-Owned or Founded Brands at TargetLatino-Owned Brands at TargetWomen-Owned Brands at TargetLGBTQIA+ ShopTop DealsTarget Circle DealsWeekly AdShop Order PickupShop Same Day DeliveryRegistryRedCardTarget CircleFind Stores
Tylenol Cold & Flu Severe Multi Symptom Caplets - Acetaminophen - 24ct - 2 of 4Tylenol Cold & Flu Severe Multi Symptom Caplets - Acetaminophen - 24ct - 3 of 4Tylenol Cold & Flu Severe Multi Symptom Caplets - Acetaminophen - 24ct - 4 of 4
Tylenol Cold & Flu Severe Multi Symptom Caplets - Acetaminophen - 24ct - 1 of 4

Tylenol Cold & Flu Severe Multi Symptom Caplets - Acetaminophen - 24ct

$7.69

In Stock

Eligible for registries and wish lists

At a glance

Sponsored

About this item

Highlights

  • Tylenol Cold + Flu Severe Pain Reliever & Fever Reducer Caplets for effective multi-symptom relief
  • Temporarily relieves fever, headache, minor aches and pains, sore throat, nasal congestion and cough
  • Also helps loosen phlegm (mucus) and thin bronchial secretions to make coughs more productive
  • Each caplet contains 325 mg of acetaminophen to help reduce fever and relieve minor aches & pains
  • Each caplet contains 10 mg of the cough suppressant dextromethorphan HBr to help quiet coughs
  • Each caplet contains 5 mg of the nasal decongestant phenylephrine HCl to help relieve congestion
  • Each caplet contains 200 mg of the expectorant guaifenesin to help loosen phlegm (mucus)
  • From the #1 doctor-recommended pain relief brand, it is suitable for people 12 years and older

Description

Experience temporary relief from fever, sore throat, headache, nasal congestion, cough, and other cold and flu symptoms with Tylenol Cold + Flu Severe Caplets. This powerful pain reliever and fever reducer medicine tackles cold and flu symptoms by clearing congestion, quieting coughs, and relieving head and body aches. They also temporarily reduce fever and help loosen phlegm (mucus) and thin bronchial secretions to make coughs more productive. Each caplet contains 325 milligrams of the pain reliever and fever reducer acetaminophen and 10 milligrams of the cough suppressant dextromethorphan HBr. Each pill also contains 200 milligrams of the expectorant guaifenesin and 5 milligrams of the nasal decongestant phenylephrine HCl. From the #1 doctor-recommended pain relief brand, this severe cold and flu medicine is suitable for adults and children 12 years and older for effective multi-symptom relief.
Trial/Mini/Travel Size: Yes
Suggested Age: 12 Years and Up
Health Facts: Contains Pain Reliever, Contains Acetaminophen
Active Ingredient Strength Value: 325 Milligrams
Product Form: Caplet
Primary Active Ingredient: Acetaminophen
Package Quantity: 24
Net weight: .04 Pounds
Features: Multi-Symptom, Daytime Use, Non-Drowsy
TCIN: 14013767
UPC: 300450270269
Item Number (DPCI): 094-14-0002
Origin: Made in the USA or Imported
Healthcare Disclaimer:
Content on this site is for reference purposes only. Target does not represent or warrant that the nutrition, ingredient, allergen and other product information on our Web or Mobile sites are accurate or complete, since this information comes from the product manufacturers. On occasion, manufacturers may improve or change their product formulas and update their labels. We recommend that you do not rely solely on the information presented on our Web or Mobile sites and that you review the product's label or contact the manufacturer directly if you have specific product concerns or questions. If you have specific healthcare concerns or questions about the products displayed, please contact your licensed healthcare professional for advice or answers.
If the item details aren’t accurate or complete, we want to know about it.

Active ingredients

acetaminophen' '325.0mg dextromethorphan hbr' '10.0mg guaifenesin' '200.0mg phenylephrine hcl' '5.0mg

Purpose

Pain reliever/fever reducer Cough suppressant Expectorant

Uses

■ for the temporary relief of the following cold/flu symptoms: ■ minor aches and pains ■ headache ■ sore throat ■ nasal congestion ■ cough ■ helps loosen phlegm (mucus) and thin bronchial secretions to make coughs more productive ■ temporarily reduces fever

Directions

Directions ■ do not take more than directed (see overdose warning) Adults and children 12 years and over ■ take 2 caplets every 4 hours ■ swallow whole; do not crush, chew or dissolve ■ do not take more than 10 caplets in 24 hours Children under 12 years: ask a doctor

Other information

©J&JCI 2020, Each caplet contains: sodium 3 mg

Inactive ingredients

inactive ingredients: carnauba wax, croscarmellose sodium, d&c yellow no. 10 aluminum lake, flavor, hydroxypropyl cellulose, hypromellose, magnesium stearate, microcrystalline cellulose, polyethylene glycol, pregelatinized starch, sucralose, titanium dioxide' '

Shipping details

Estimated ship dimensions: 0.94 inches length x 2.88 inches width x 4.55 inches height
Estimated ship weight: 0.07 pounds

Return details

This item can be returned to any Target store or Target.com.
This item must be returned within 90 days of the date it was purchased in store, shipped, delivered by a Shipt shopper, or made ready for pickup.
See the return policy for complete information.

Q: Is it safe for breastfeeding mothers

submitted by Lizzy - 3 months ago
  • A: Thank you for inquiring about this and actually we normally advised breastfeeding mothers to contact the healthcare professional on using our products.

    submitted byJohnson & Johnson - 3 months ago
    Brand expert

Q: What are the ACTIVE Ingredients and amounts in each caplet? The pictures of the product only Include inactive for some reason

submitted by MarciElle - 7 months ago
  • A: Hi please see the details below regarding the active ingredients. Acetaminophen 325 mg Dextromethorphan HBr 10 mg Guaifenesin 200 mg Phenylephrine HCl 5 mg

    submitted byJohnson & Johnson - 7 months ago
    Brand expert

Q: Is this product halal or kosher?

submitted by Coat - 11 months ago
  • A: Hi, we don't have information if animal ingredients are present in these products since some of the ingredients are manufactured by the company. Others are purchased from outside distributors.

    submitted byJohnson & Johnson - 8 months ago
    Brand expert

Q: Is this safe to use while pregnant?

submitted by Elizabeth - 2 years ago
  • A: Hi there! We'd recommend asking a healthcare professional before using Tylenol or any other over-the-counter medications.

    submitted byJohnson & Johnson - 2 years ago
    Brand expert

Q: Will this help with chills?

submitted by College Student - 6 years ago
  • A: Hi there, so sorry for the delay! This product has a daytime product and a nighttime product. Daytime Uses for the temporary relief of the following cold/flu symptoms: minor aches and pains headache sore throat nasal congestion cough helps loosen phlegm (mucus) and thin bronchial secretions to make coughs more productive temporarily reduces fever Nighttime Uses for the temporary relief of the following cold/flu symptoms: minor aches and pains headache sore throat nasal congestion cough sinus congestion and pressure sneezing and runny nose helps clear nasal passages relieves cough to help you sleep temporarily reduces fever

    submitted byJohnson & Johnson - 5 years ago
    Brand expert

Q: is this non drowsy or the day version?

submitted by NY Chica - 7 years ago
  • A: Hi there! We wouldn't expect drowsiness while taking this product and it can be taken day or night. Feel free to reach out if there's anything else we can help with.

    submitted byJohnson & Johnson - 7 years ago
    Brand expert

Q: is there any sulfa product in this

submitted by josh ridge - 8 years ago
  • A: Hey Josh! This product hasn't been tested for sulfa. We recommend reaching out to your doctor or pharmacist if you have any questions or concerns about this. We hope you have a great day!

    submitted byJohnson & Johnson - 7 years ago
    Brand expert

Discover more options

Related Categories

4.7 out of 5 stars with 927 reviews
quality: 4.58 out of 5
value: 4.54 out of 5
84% would recommend
26 recommendations
5 out of 5 stars
20 November, 2025
originally posted on influenster.com
Image

Must Have for Cold & Flu Season

This stuff is so good for cold symptoms relief! I usually have body aches & congestion when I have a cold & this delivers. The relief is long-lasting until you’re due for the next dose. Can’t do cold & flu season without it!
sophiel450_7234
Did you find this review helpful?
5 out of 5 stars
18 November, 2025
originally posted on influenster.com
Image

Does exactly what you need reliable

Very easy to take helps quickly with colds smd didn’t make me drowsy. I but these regularly around winter to help with flu season. Easy storage I keep it in my bag and all pills are safe and covered. Not much of a taste if you pop it fast enough. Works great.
simpletingscx_1274
Did you find this review helpful?
5 out of 5 stars
13 November, 2025
originally posted on influenster.com
Image

Relief in minutes.

I took this when I was super sick and it worked within minutes. I had tried other types but gave me no relief. This one is by far better than other brands.
fatimam357_4302
Did you find this review helpful?
4 out of 5 stars
8 November, 2025
originally posted on influenster.com
Image

It works

One dose and suddenly I’m breathing again, sipping soup, and side-eyeing my reflection like, ‘Yeah, she’s back.’ Fast, effective, and built for the overworked, under-rested, and still-trying-to-look-cute crew
nadinej52_4464
Did you find this review helpful?
5 out of 5 stars
31 October, 2025
originally posted on influenster.com
Image

Great choice

Great! Always works for my family when we get a cold. I always have this on hand just incase we need it. Starts working almost immediately after taking .
amberk6089_1601
Did you find this review helpful?
1 out of 5 stars
Thumbs down graphic, would not recommend
24 October, 2025

(no review title)

didn't tell me he wasn't getting it
Bailie
Did you find this review helpful?
5 out of 5 stars
24 October, 2025
originally posted on influenster.com
Image

When I feel cold coming on, I will go and take the

The packaging is OK. It is child proof you get a great value for the amount. The effectiveness is almost immediate. It has no scent and the ingredients are listed.
hollig8_2587
1 guest found this review helpful. Did you?
5 out of 5 stars
24 October, 2025
originally posted on influenster.com
Image

Great

This Tyleno cold + flu severe really helps at relieving my coughing symptoms. I’ve been coughing recently and have had a sore throat since the weather changed, and the start of Fall. This came in very handy. I’m finally starting to feel better and less congested.
sheileynyc_3453
Did you find this review helpful?
5 out of 5 stars
Thumbs up graphic, would recommend
23 October, 2025Verified purchase

(no review title)

works well I highly recommend great price
Amanda
quality: 5 out of 5
value: 5 out of 5
Did you find this review helpful?
5 out of 5 stars
22 October, 2025
originally posted on influenster.com
Image

Great product.

I’ve used this product several times. It does work and packs a punch to help with severe cold/flu symptoms. The caplets themselves have a coating and they are very easy to swallow.
amandaw1252_3756
Did you find this review helpful?
5 out of 5 stars
22 October, 2025
originally posted on influenster.com
Image

Lifesaver

This is a great product when in need. I dont really smell much from it. It always great to have on hand to get great results. It a great size packaging for the price of it. I feel confident in the ingredients to co tinie with using this product
netty08_3842
Did you find this review helpful?
5 out of 5 stars
19 October, 2025
originally posted on influenster.com
Image

Effective flu medicine

This works great! I don’t get sick often, but when I do this really does the trick! The active ingredients really work to get be back to a functioning human. One pack will last me over a year, and I like that the capsules are individually packaged so carrying a couple around is super easy. Plus, there’s no scent or taste which can be a downside to taking medicine.
chloes421_4680
Did you find this review helpful?
5 out of 5 stars
15 October, 2025
originally posted on influenster.com
Image

Great product

Terrific product that comes in an easy to own package and is also very handy to have. Perfect to use for colds and flu and it has very detailed information on the back and ingredients. Higher recommend
mildredj27_762
Did you find this review helpful?
5 out of 5 stars
8 October, 2025
originally posted on influenster.com
Image

Best medicine on the market

Whenever I have a cold, this is the first thing that I recommend before going to a doctor. This will save you time and money and the effectiveness is top-tier. The packaging is always sealed to perfection.
maliahp3_1563
Did you find this review helpful?
5 out of 5 stars
8 October, 2025
originally posted on influenster.com
Image

10/10 would recommend

I’ve used this for years and it really kicks my colds butt! Congestion, gone! A few days and I’m all in the clear. Easy to ingest with any liquid and good bang for your buck!
gabmeister_6426
Did you find this review helpful?
4 out of 5 stars
29 August, 2025
originally posted on influenster.com
Image

Cold Relief

lTylenol Cold & Head Severe Caplets work quickly to relieve multiple symptoms like headache, congestion, and body aches. Convenient and effective, they help me get through tough cold days.
crbey_9665
1 guest found this review helpful. Did you?
5 out of 5 stars
20 August, 2025
originally posted on influenster.com
Image

THE BEST cold medicine

This is the only cold medicine that actually works!! I won’t take any other medicine when I’m sick. It’s also a lot more cost effective than other kinds. Packaging is a little hard to open, but you have scissors you’ll be fine! No taste when you take too which is nice.
morganh450_7299
1 guest found this review helpful. Did you?
5 out of 5 stars
18 August, 2025
originally posted on influenster.com
Image

Very effective and good

Amazing product, everytime I feel under the weather this makes me feel much better, it’s easily accessible, it’s very effective and makes my pain disappear.
abdulc1_7038
Did you find this review helpful?
5 out of 5 stars
18 August, 2025
originally posted on influenster.com
Image

Like

When I feel bad, taking this helps the symptoms a lot, So I recommend it if you have fever and flu symptoms, So keep that in mind for when you need it.
lovetutipsely_3830
Did you find this review helpful?
5 out of 5 stars
12 August, 2025
originally posted on influenster.com
Image

Yes

This product is a lifesaverrrr. I know I’m gonna get sick every fall and every spring and this is my go to for the sinus pressure and headaches that come with it.
ericab161_5067
Did you find this review helpful?

Get top deals, latest trends, and more.

Privacy policy

Footer

About Us

About TargetCareersNews & BlogTarget BrandsBullseye ShopSustainability & GovernancePress CenterAdvertise with UsInvestorsAffiliates & PartnersSuppliersTargetPlus

Help

Target HelpReturnsTrack OrdersRecallsContact UsFeedbackAccessibilitySecurity & FraudTeam Member ServicesLegal & Privacy

Stores

Find a StoreClinicPharmacyTarget OpticalMore In-Store Services

Services

Target Circle™Target Circle™ CardTarget Circle 360™Target AppRegistrySame Day DeliveryOrder PickupDrive UpFree 2-Day ShippingShipping & DeliveryMore Services
PinterestFacebookInstagramXYoutubeTiktokTermsCA Supply ChainPrivacy PolicyCA Privacy RightsYour Privacy ChoicesInterest Based AdsHealth Privacy Policy